# SDR HEEA955638

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Gearbox
- Part number: 214040013113
- Condition: Stud Broken
- Location: Combining Gr Box
- Part time: 3,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STUD ON THE R/H FORWARD ENGINE MOUNT BIPOD LOCATION.
